# SDR REXA2016052000875

- Difficulty date: May 20, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER SILL ANGLE IS CORRODED UNDER FLOORBOARD.  CONTINUATION CARD 81513511 OP 232.  REPLACED SERVICE DOOR UPPER SILL ANGLE IAW SRM 51-42-26-001-001-A01 & 51-40-06-001-001-A01.
